Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 13 found articles
 
 
  Mathematical modeling of climate change and malaria transmission dynamics: a historical review
 
 
Title: Mathematical modeling of climate change and malaria transmission dynamics: a historical review
Author: Eikenberry, Steffen E.
Gumel, Abba B.
Appeared in: Journal of mathematical biology
Paging: Volume 77 () nr. 4 pages 857-933
Year: 2018-04-24
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands